# SDR SWIA202053636

- Difficulty date: September 10, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N753EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10169
- Aircraft time: 36,982 hours, 26,855 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER JOINT PIECE AT STGR 22R FS 333.00.  C-CHECK RO 10/22/2020.  REMOVED AND REPLACED STRINGER JOINT PIECE AT STGR 22R FS 333.00, REF CRJ700 SRM AND DW.  NO LEAKS NOTED.
